Baur, K orcid.org/0000-0002-7665-476X and Simoes, RC (2019) A Geometric Model for the Module Category of a Gentle Algebra. International Mathematics Research Notices, 2021 (15). pp. 11357-11392. ISSN 1073-7928
Abstract
In this article, gentle algebras are realised as tiling algebras, which are associated to partial triangulations of unpunctured surfaces with marked points on the boundary. This notion of tiling algebras generalise the notion of Jacobian algebras of triangulations of surfaces and the notion of surface algebras. We use this description to give a geometric model of the module category of any gentle algebra.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019, Oxford University Press. This is an author produced version of an article published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | 05E10 16G20 16G70 (Primary), 05C10 (Secondary); math.CO; math.RT; math.RT |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 10 Jan 2022 15:52 |
Last Modified: | 11 Jan 2022 04:56 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/imrn/rnz150 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:181775 |